dc.contributor.author | Miller, Jason P. | |
dc.contributor.author | Sheffield, Scott Roger | |
dc.date.accessioned | 2018-06-19T18:10:44Z | |
dc.date.available | 2018-06-19T18:10:44Z | |
dc.date.issued | 2016-07 | |
dc.date.submitted | 2015-07 | |
dc.identifier.issn | 0003-486X | |
dc.identifier.uri | http://hdl.handle.net/1721.1/116420 | |
dc.description.abstract | Suppose that D ⊆ C is a Jordan domain and x; y ∈ ∂D are distinct. Fix K 2 (4; 8), and let η be an SLE k process from x to y in D. We prove that the law of the time-reversal of η is, up to reparametrization, an SLE K process from y to x in D. More generally, we prove that SLE k (ρ1; ρ2) processes are reversible if and only if both ρ i are at least K=2-4, which is the critical threshold at or below which such curves are boundary filling. Our result supplies the missing ingredient needed to show that for all k ∈ (4; 8), the so-called conformal loop ensembles CLE K are canonically defined, with almost surely continuous loops. It also provides an interesting way to couple two Gaussian free fields (with different boundary conditions) so that their difference is piecewise constant and the boundaries between the constant regions are SLE K curves. | en_US |
dc.publisher | Annals of Mathematics, Princeton U | en_US |
dc.relation.isversionof | http://dx.doi.org/10.4007/ANNALS.2016.184.2.3 | en_US |
dc.rights | Creative Commons Attribution-Noncommercial-Share Alike | en_US |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-sa/4.0/ | en_US |
dc.source | arXiv | en_US |
dc.title | Imaginary geometry III: reversibility of SLEκ for κ ∈ (4, 8) | en_US |
dc.type | Article | en_US |
dc.identifier.citation | Miller, Jason, and Scott Sheffield. “Imaginary geometry III: reversibility of SLEκ for κ ∈ (4, 8)” Annals of Mathematics 184, no. 2 (September 1, 2016): 455–486. | en_US |
dc.contributor.department | Massachusetts Institute of Technology. Department of Mathematics | en_US |
dc.contributor.mitauthor | Miller, Jason P. | |
dc.contributor.mitauthor | Sheffield, Scott Roger | |
dc.relation.journal | Annals of Mathematics | en_US |
dc.eprint.version | Author's final manuscript | en_US |
dc.type.uri | http://purl.org/eprint/type/JournalArticle | en_US |
eprint.status | http://purl.org/eprint/status/PeerReviewed | en_US |
dc.date.updated | 2018-05-30T15:45:11Z | |
dspace.orderedauthors | Miller, Jason; Sheffield, Scott | en_US |
dspace.embargo.terms | N | en_US |
dc.identifier.orcid | https://orcid.org/0000-0002-5951-4933 | |
mit.license | OPEN_ACCESS_POLICY | en_US |